# SDR 2003UALA00164

- Difficulty date: February 11, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N954UA
- Make and model: Boeing 737522
- Aircraft serial: 26739
- Aircraft time: 27,864 hours, 17,909 cycles
- Engine: Ge CFM56*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RT CREASE BEAM WEB CORRODED BETWEEN BODY STATION 727B AND BODY STATION 727C.  MAJOR REPAIR ACCOMPLISHED. REPLACED RT CREASE BEAM WEB.
